# SDR AALA202508160939

- Difficulty date: August 12, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 26,410 hours, 11,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR CAN NOT BE OPENED BY AGENT WITHOUT HELP FROM INSIDE DOOR HANDLE. LUBRICATED L1 DOOR, PER AMM 52-11-00. OPERATIONAL CHECK GOOD.
